# SDR USAABB03063

- Difficulty date: April 27, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EXIT IDENTIFIERS AT L4 AND R4 DOORS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS.  (M)
